Skip to content Skip to navigation

Volume 9 (2010)

Volume 9 (2010)

Number 1 - 2010

  1. H. Xiao, Y. Long, and H. Shi, Heteroclinic Orbits for Discrete Hamiltonian Systems . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 1 - 14
  2. M. Ayachi, Variational Methods and Almost Periodic Solutions of Second Order Functional Differential Equations with Infinite Delay . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 15 - 31
  3. JinRong Wang, W. Wei, and X. Xiang, Bounded and Periodic Solutions of a Class of Impulsive Periodic Population Evolution Equations of Volterra Type . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 32 - 47
  4. H. Mejjaoli and N. Sraieb, The Continuous Wavelet Transform Associated with a Differential-Difference Operator and Applications . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 48 - 65
  5. A. J. Zaslavski, On a Class of Infinite Horizon Optimal Control Problems . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 66 - 76
  6. M.-Y. Lee, $H^p_w$ Boundedness of Calderón-Zygmund Type Operators . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 77 - 83
  7. B. He and B. Yang, On a Hilbert-Type Inequality with a Hypergeometric Function . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 84 - 92
  8. E. Akin-Bohner, Y. Raffoul, and C. Tisdell, Exponential Stability in Functional Dynamic Equations On Time Scales . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 93 - 108
  9. A. Cernea, On the Existence of Solutions for Nonconvex Fractional Hyperbolic Differential Inclusions . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 109 - 120
  10. Y. Mammeri, Unique Continuation Property for Boussinesq-type Systems . Commun. Math. Anal. Vol. 9 (2010). no. 1, pp. 121 - 127

Number 2 - 2010

  1. A. Banerjee, On The Uniqueness Of Meromorphic Functions Sharing Two Sets . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 1 - 11
  2. Z. Yang and C. Yu, Ground State Solutions for Singular Quasilinear Elliptic Equations . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 12 - 21
  3. B. Bede and S. G. Gal, Solutions of Fuzzy Differential Equations Based on Generalized Differentiability . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 22 - 41
  4. Q. Han and J. Liu, Unicity of Entire Functions and a Related Problem . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 42 - 50
  5. K. Morii, T. Sato, and Y. Sawano, Certain Identities on Derivatives of Radial Homogeneous and Logarithmic Functions . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 51 - 66
  6. M. I. Mustafa and S. A. Messaoudi, General Energy Decay Rates for a Weakly Damped Wave Equation . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 67 - 76
  7. K. Zhao, On the Isothermal Compressible Euler Equations with Frictional Damping . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 77 - 97
  8. J. L. Woukeng, Reiterated Homogenization of Nonlinear Pseudo Monotone Degenerate Parabolic Operators . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 98 - 129
  9. M. Belguith and M. A. Hammami, On the Stability and Stabilization of Parameter Dependent Perturbed Systems . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 130 - 148
  10. A. Boufala, H. Bouzahir, and A. Maaden, Local Existence for Partial Neutral Functional Integrodifferential Equations with Infinite Delay . Commun. Math. Anal. Vol. 9 (2010). no. 2, pp. 149 - 168